Alert archive / Alabama / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 45, NWS Huntsville, AL

July 9, 2016Jackson County, Marshall County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Jul 9, 2016, 7:00 PM CDT for Jackson County, Marshall County, Alabama. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2016, 7:00 PM CDT (00:00 UTC)
Expired
Jul 9, 2016, 7:30 PM CDT
In force
30 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jackson County, AL, Marshall County, AL

The radar

The Northeast Alabama radar (KHTX), 50 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 7:21 PM CDTTSTM WND DMG6 Sse Scottsboro, ALTWO TREES WERE KNOCKED DOWN ALONG LANGSTON ROAD NEAR THE WATER PLANT. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2016-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2016-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
143 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
1525 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

929 
WUUS54 KHUN 100000
SVRHUN
ALC071-095-100030-
/O.NEW.KHUN.SV.W.0045.160710T0000Z-160710T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
700 PM CDT SAT JUL 9 2016

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL JACKSON COUNTY IN NORTHEASTERN ALABAMA...
  NORTHEASTERN MARSHALL COUNTY IN NORTHEASTERN ALABAMA...

* UNTIL 730 PM CDT

* AT 700 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
  SECTION...OR 9 MILES SOUTHWEST OF SCOTTSBORO...MOVING SOUTHEAST AT
  5 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SCOTTSBORO...GRANT...SECTION AND LANGSTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR CENTRAL LAKE GUNTERSVILLE...GET AWAY FROM THE WATER
AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3449 8599 3447 8603 3447 8606 3443 8611
      3441 8611 3440 8612 3442 8615 3454 8625
      3466 8608 3455 8591
TIME...MOT...LOC 0000Z 321DEG 5KT 3456 8612 

HAIL...1.00IN
WIND...60MPH
 
$$

BCC
2 follow-up statements
625 
WWUS54 KHUN 100013
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
713 PM CDT SAT JUL 9 2016

ALC071-095-100030-
/O.CON.KHUN.SV.W.0045.000000T0000Z-160710T0030Z/
JACKSON AL-MARSHALL AL-
713 PM CDT SAT JUL 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTH CENTRAL JACKSON AND NORTHEASTERN MARSHALL COUNTIES...

AT 713 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
SECTION...OR 9 MILES SOUTHWEST OF SCOTTSBORO...MOVING SOUTHEAST AT 5
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SCOTTSBORO...SECTION AND LANGSTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR CENTRAL LAKE GUNTERSVILLE...GET AWAY FROM THE WATER
AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3449 8599 3447 8603 3447 8606 3443 8611
      3455 8623 3466 8608 3455 8591
TIME...MOT...LOC 0013Z 321DEG 5KT 3455 8611 

HAIL...1.00IN
WIND...60MPH
 
$$

BCC
274 
WWUS54 KHUN 100029
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
729 PM CDT SAT JUL 9 2016

ALC071-095-100038-
/O.EXP.KHUN.SV.W.0045.000000T0000Z-160710T0030Z/
JACKSON AL-MARSHALL AL-
729 PM CDT SAT JUL 9 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL JACKSON AND
NORTHEASTERN MARSHALL COUNTIES WILL EXPIRE AT 730 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM. STAY OFF THE WATER OVER THE CENTRAL PART OF LAKE
GUNTERSVILLE!

LAT...LON 3449 8599 3447 8603 3447 8606 3443 8611
      3455 8623 3466 8608 3455 8591
TIME...MOT...LOC 0024Z 321DEG 5KT 3455 8611 

$$

BCC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 6:17 PM CDT, 43 minutes earlier.

Area forecast discussion, Jul 9, 6:17 PM CDT, 43 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Huntsville AL
617 PM CDT SAT JUL 9 2016

.UPDATE...
For 00Z TAFs.

&&

.DISCUSSION...
(Issued 552 PM CDT SAT JUL 9 2016)
Radar trends indicate outflows spreading northward from band of
convective activity in central AL. Thunderstorms that temporarily
shifted south of Cullman County have already redeveloped as well.
Latest HRRR supports the idea of convection in west central AL
pivoting north and northeast with the outflows into our northwest
counties this evening. In addition, more isolated cells in southern
middle TN tied to an area of higher moisture and instability are now
dropping south into Lincoln County. Will continue to assess these
trends this evening. SPC mesoanalysis this hour also indicates
surface and deep layer convergence increasing in our central and
western counties as well. Have also adjusted corresponding QPF grids
for tonight that were currently limited.

&&

.AVIATION...
For 00Z TAFs: In general, VFR conditions mostly expected through
00Z/11. TSRA show signs of trying to build back into the area, and
could develop again tomorrow, but the uncertainty is too high to
include specifics at this time. Guidance suggests some fog potential
at KMSL toward daybreak, so a TEMPO for MVFR fog will be maintained
in that TAF 08-12Z. Otherwise, scattered to broken mid-level clouds
will persist, and may lower a bit tomorrow, but still should remain
VFR with very light winds.

BCC

&&

.HUN Watches/Warnings/Advisories...
AL...NONE.
TN...NONE.
&&

For more information please visit our website
at weather.gov/huntsville.
Hazardous weather outlook, Jul 9, 6:20 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
620 PM CDT SAT JUL 9 2016

ALZ001>010-016-TNZ076-096-097-101100-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
620 PM CDT SAT JUL 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING INTO
THE OVERNIGHT HOURS, WITH THE GREATEST CHANCE WEST OF THE INTERSTATE
65 CORRIDOR. GUSTY WINDS UP 40 MPH...LIGHTNING...AND LOCALLY HEAVY
DOWNPOURS WILL BE THE PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE AT ANY TIME
OVER THE NEXT SEVERAL DAYS. THE GREATEST COVERAGE WILL OCCUR DURING
THE AFTERNOON AND EARLY EVENING HOURS.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jul 9, 1:19 PM CDT, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
119 PM CDT SAT JUL 9 2016

ALZ008-010-091900-
MARSHALL AL-DE KALB AL-
119 PM CDT SAT JUL 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARSHALL AND
SOUTHWESTERN DE KALB COUNTIES UNTIL 200 PM CDT...

AT 118 PM CDT...DOPPLER RADAR INDICATED A COUPLE OF STRONG
THUNDERSTORMS IN THE ADVISORY AREA. THE STRONGEST CELL WAS LOCATED
NEAR ALBERTVILLE. BOTH STORMS WERE MOVING TO THE SOUTHEAST AROUND 20
MPH.

WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ALBERTVILLE...BOAZ...GUNTERSVILLE...DOUGLAS...KILPATRICK...
HIGH POINT...HORTON...ARONA...HYATT AND RABBIT TOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THESE STORMS HAVE PASSED.

&&

LAT...LON 3420 8640 3426 8645 3441 8624 3420 8594
      3420 8611 3419 8611 3418 8619 3410 8630
TIME...MOT...LOC 1818Z 307DEG 18KT 3429 8624

70/DD
Special weather statement, Jul 9, 1:37 PM CDT, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
137 PM CDT SAT JUL 9 2016

ALZ009-010-091900-
DE KALB AL-JACKSON AL-
137 PM CDT SAT JUL 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DE KALB AND SOUTHEASTERN
JACKSON COUNTIES UNTIL 200 PM CDT...

AT 136 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
SECTION...OR NEAR SCOTTSBORO...MOVING TO THE EAST SOUTHEAST AROUND
15 MPH.

WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SCOTTSBORO...RAINSVILLE...HENAGAR...SYLVANIA...HOLLYWOOD...POWELL...
SECTION...PISGAH AND DUTTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.

&&

LAT...LON 3452 8605 3471 8601 3468 8570 3448 8574
TIME...MOT...LOC 1836Z 278DEG 13KT 3461 8594

70/DD
Special weather statement, Jul 9, 2:07 PM CDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
207 PM CDT SAT JUL 9 2016

ALZ010-091930-
DE KALB AL-
207 PM CDT SAT JUL 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DE KALB COUNTY UNTIL
230 PM CDT...

AT 207 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
HENAGAR...OR 8 MILES NORTH OF FORT PAYNE...MOVING SOUTHEAST AT 10
MPH.

WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FORT PAYNE...HENAGAR...SYLVANIA...LITTLE RIVER FALLS...VALLEY HEAD...
HAMMONDVILLE...MENTONE...DESOTO STATE PARK...
LITTLE RIVER CANYON NP AND ADAMSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.

&&

LAT...LON 3450 8555 3450 8556 3449 8556 3448 8558
      3444 8558 3442 8560 3438 8563 3436 8566
      3457 8579 3466 8564 3458 8553 3453 8551
TIME...MOT...LOC 1907Z 323DEG 9KT 3457 8569

70/DD
Special weather statement, Jul 9, 6:33 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
633 PM CDT SAT JUL 9 2016

ALZ005-006-TNZ096-100000-
MADISON AL-LIMESTONE AL-LINCOLN TN-
633 PM CDT SAT JUL 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON...
NORTHEASTERN LIMESTONE AND SOUTHERN LINCOLN COUNTIES UNTIL 700 PM
CDT...

AT 632 PM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF ARDMORE TO
FAYETTEVILLE...AND MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS...AND
WITH THE OUTFLOW WELL AHEAD OF THE STORMS.

LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...HAZEL GREEN...ARDMORE...HARVEST...LINCOLN...BLANCHE...
ELORA...TAFT...MOLINO AND SKINEM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS LINE OF STORMS HAS PASSED.

&&

LAT...LON 3499 8631 3498 8631 3485 8689 3499 8693
      3499 8684 3515 8683 3521 8654
TIME...MOT...LOC 2332Z 332DEG 9KT 3508 8685 3514 8659

BCC
Special weather statement, Jul 9, 6:37 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
637 PM CDT SAT JUL 9 2016

ALZ008-009-100000-
MARSHALL AL-JACKSON AL-
637 PM CDT SAT JUL 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARSHALL AND
SOUTHWESTERN JACKSON COUNTIES UNTIL 700 PM CDT...

AT 636 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
NORTHEAST OF GRANT...OR 9 MILES SOUTHWEST OF SCOTTSBORO...MOVING
SOUTHEAST AT 5 MPH.

WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SCOTTSBORO...GRANT...SECTION AND LANGSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR CENTRAL LAKE GUNTERSVILLE...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE
OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3448 8601 3447 8603 3447 8606 3443 8611
      3441 8611 3438 8616 3457 8628 3469 8611
      3455 8591
TIME...MOT...LOC 2336Z 321DEG 5KT 3458 8614

BCC
Special weather statement, Jul 9, 6:57 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
657 PM CDT SAT JUL 9 2016

ALZ008>010-100030-
MARSHALL AL-DE KALB AL-JACKSON AL-
657 PM CDT SAT JUL 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARSHALL...WEST
CENTRAL DE KALB AND SOUTH CENTRAL JACKSON COUNTIES UNTIL 730 PM
CDT...

AT 655 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
WEST OF SECTION...OR 8 MILES SOUTHWEST OF SCOTTSBORO...MOVING
SOUTHEAST AT 10 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SCOTTSBORO...RAINSVILLE...SYLVANIA...FYFFE...POWELL...GERALDINE...
SECTION...SHILOH...LANGSTON AND LAKEVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

IF ON OR NEAR THE CENTRAL PART OF LAKE GUNTERSVILLE...GET OUT OF THE
WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3454 8624 3468 8611 3455 8581 3433 8602
TIME...MOT...LOC 2355Z 308DEG 8KT 3457 8611

BCC

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 7:17 PM CDTSpecial Weather StatementHUNLimestone28 min
Jul 9, 7:26 PM CDTSpecial Weather StatementHUNMarshall34 min
Jul 9, 7:31 PM CDTSpecial Weather StatementHUNDeKalb29 min
Jul 9, 8:07 PM CDTSpecial Weather StatementHUNDeKalb38 min
Jul 9, 8:09 PM CDTSpecial Weather StatementHUNMorgan36 min
Jul 9, 8:14 PM CDTSpecial Weather StatementHUNDeKalb46 min
Jul 9, 8:51 PM CDTSpecial Weather StatementHUNDeKalb39 min
Jul 9, 11:19 PM CDTSpecial Weather StatementHUNFranklin56 min
Jul 10, 3:50 PM CDTSpecial Weather StatementHUNCullman55 min
Jul 10, 4:23 PM CDTSpecial Weather StatementHUNLawrence67 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.